# SDR SIMA20140618006

- Difficulty date: June 18, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- Aircraft time: 27,072 hours, 24,006 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Part serial: 8473
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLASHLIGHT WILL NOT STAY IN CRADLE.  FLIGHT CREW PLACARDED IAW MEL 25-53.  R & R FWD CABIN FLASHLIGHT IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD, MEL ITEM RESTORED.
